# SDR DALA2022062704467

- Difficulty date: June 25, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 67,006 hours, 31,105 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Psu
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 PSU AT R/H ROW 30 WOULD NOT OPEN DURING TEST. CORRECTIVE ACTION: REPLACED PSU PER A320 AMM 25-25-41. OPS CHECK GOOD. (8599590)
